# SDR CALA2025121011986

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 37,387 hours, 13,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN BS 727C - 727F,  S3L-S4R  FOUND WITH CORROSION & SCRATCHES.  SKIN BS 727C - 727F, S3L-S4R REPAIRED IAW ECRA 5331-03190, REV A.
